MathSciNet Relay Station
MathSciNet bibliographic data
MR509273 35J15 (65P05)
Babuška, Ivo Solution of interface problems by homogenization. I. SIAM J. Math. Anal. 7 (1976), no. 5, 603–634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement